MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 SCREW 6.5MM X 45MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 SCREW 6.5MM X 45MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Swelling/ Edema (4577)
Date of Event 08/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: ref 00700006220 lot 63959491 tm shell; ref 00710506240 lot 64210793 longevity liner; ref 00625006520 lot 63010444 screw; ref 00625006530 lot j6858532 screw; ref 00625006540 lot 64825901 screw; ref 00625006540 lot j6710215 screw; ref 650-1058 lot 3043515 biolox head; ref 650-1066 lot 3050922 biolox sleeve; ref 00710506240 lot 64210793 longevity liner; ref 51-104150 lot 6948764 taperloc stem; ref 00223200418 lot 64952399 cerclage wire.The device will not be returned for analysis, as the device was discarded; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 02934.
 
Event or Problem Description
It was reported the patient underwent left tha due to femoral neck fracture.Subsequently, patient was revised two days later due to an iatrogenic acetabular fracture.The patient underwent a second revision approximately 4 months later due to pain and instability with placement of a custom cage and constrained liner.During the revision, significant scarring was noted which prompted the removal of the femoral component.The acetabular component was found well fixed and ingrown.The cemented liner was removed as well as the cup.Backing out the screws was not possible, so the surgeon cut them with a bur so that the custom cage could be placed.Due to intraoperative complications, only the custom cage, liner, and screws were placed.The wound was closed without femoral components in place, and the patient was transferred to the critical care unit.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
Upon reassessment of the reported event, the screw was determined to be not reportable and did not contribute to the reported event.The initial report was forwarded in error and should be voided.
 
Additional Manufacturer Narrative

Brand Name
G7 SCREW 6.5MM X 45MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12688893
Report Number0001825034-2021-02935
Device Sequence Number1480097
Product Code LPH
UDI-Device Identifier00880304527508
UDI-Public(01)00880304527508(17)270112(10)3957282
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number010001002
Device Lot Number3957282
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2021
Supplement Date Received by Manufacturer01/10/2022
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date01/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight63 KG